# SDR COEA2023031005903

- Difficulty date: January 18, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,126 hours, 36,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: S53571601200
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242858 NR 100031 HEAVY CHECK   COE/MAJOR REPAIR: FUSELAGE CENTER AFT KEEL PANEL AT FRAME 23 HAS GOUGE NEAR FASTENER HOLE BETWEEN STRINGERS 20L - 21L. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00209484_01...20172 ISSUE A, DATED 3-1-2023.
